Vol. 66, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Tax structures whose progressivity is inflation neutral

Gerald A. Beer

Vol. 66 (1976), No. 2, 305–311
Abstract

It is the purpose of this paper to formalize mathematically the effect of inflation on the progressivity or vertical equity of individual income tax using some standard measures of vertical equity. As an application, we produce tax structures whose progressivity is inflation neutral.

Mathematical Subject Classification
Primary: 90A15, 90A15
Milestones
Received: 15 January 1976
Revised: 16 July 1976
Published: 1 October 1976
Authors
Gerald A. Beer